Turkish Archives of Pediatrics
Case Report

Anaphylaxis after the first dose of ceftriaxone injection

1.

Mersin University Medical Faculty, Department of Pediatrics, Division of Intensive Care, Mersin, Turkey

2.

Mersin University Medical Faculty, Department of Pediatrics, Division of Pediatric Allergy, Mersin, Turkey

3.

Mersin University Medical Faculty, Department of Pediatrics, Mersin, Turkey

4.

Mersin University Medical Faculty, Department of Pediatrics, Division of Pediatric Gastroenterology, Mersin, Turkey

Turk Arch Pediatr 2011; 46: 79-80
DOI: 10.4274/tpa.46.14
Read: 130 Downloads: 118 Published: 12 December 2020

Ceftriaxone is a third-generation cephalosporin used for the treatment of bacterial infections. In the literature there is only one pediatric case report of anaphylaxis after first exposure to ceftriaxone. Herein we report a 2 years old boy who developed anaphylaxis after receiving the first intravenous injection of ceftriaxone. Clinicians should be aware of the risk of anaphylaxis after the first dose of ceftriaxone.(Turk Arch Ped 2011; 46: 79-80) 


İlk doz seftriakson enjeksiyonu sonrası anafilaksi

Seftriakson bakteriyel enfeksiyonların tedavisinde kullanılan üçüncü kuşak bir sefalosporindir. Literatürde seftriyaksonla ilk karşılaşmadan sonra anafilaksi geliştiği bildirilen sadece bir çocuk olgu vardır. Bu yazıda damardan seftriakson enfüzyonu sonrasında anafilaktik şok gelişen iki yaşında erkek hasta sunulmuştur. İlk doz seftriakson tedavisi sonrası nadir de olsa anafilaksi gelişebileceği akılda tutulmalıdır.(Türk Ped Arş 2011; 46: 81-3)

Files
EISSN 2757-6256